Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dense subsets of $ \beta X$


Authors: R. Levy and R. H. McDowell
Journal: Proc. Amer. Math. Soc. 50 (1975), 426-430
MSC: Primary 54D35; Secondary 54C30
MathSciNet review: 0370506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An easy lemma is proved which assures the existence of certain dense subsets of $ \beta X$ on the basis of the existence of similar dense subsets of any compactification of $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54C30

Retrieve articles in all journals with MSC: 54D35, 54C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0370506-8
PII: S 0002-9939(1975)0370506-8
Keywords: Dense-separable, Stone-Čech compactification, Blumberg's theorem
Article copyright: © Copyright 1975 American Mathematical Society